# SDR SWAA2025090800053

- Difficulty date: August 9, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS WITH CORROSION ON FCB SIDEWALL -TO -FLOOR SUPPORT NUTPLATE HOLES AT BS 400 - 420+18, RBL 18, WL 156.   REMOVED AND REPLACED THE SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, AND DWG 143A7500 REV -.
